# SDR UIEA2023070500690

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 95,002 hours, 15,121 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS16126A
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD QTY LOW 4Â  EICAS MESSAGE( ITEM 1: FOUND ACCUMULATOR ISOLATION VALVE UPPER BLANK AND LOOSE, TIGHTENED 1 TURN IAW AMM 20-51-01 (FOR SOURCE SELECTOR 1 VALVE).  ITEM 4: LEAK CHECK C/W AND FAILED. ITEM 7: FOUND O-RING ON TOP PLUG OF ACCUMULATOR VALVE DAMAGED, REPLACED AND LEAK CHECK GOOD. )
